RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 42, Number 11  


Calculation of bounds for the spectrum of a symmetric matrix
M. F. Sukhinin
1619
Reduction to the principal axes by means of pseudo-unitary and symplectic transformations
Kh. D. Ikramov
1624
Construction of sequences of the rank $1$ lattice cubature formulas that are exact on trigonometric polynomials
N. N. Osipov
1627
A congruence operator in the modeling of continuous distributions
M. V. Antipov
1636
A regularized continuous projection method for constrained minimization problems
V. G. Malinov
1646
Synthesis of rational information exchange procedures in hierarchical two person games
M. A. Gorelov
1657
On the regularization of degenerate integrodifferential equations
M. V. Bulatov
1666
Unique solvability of a boundary value problem with data on the characteristics for systems of hyperbolic equations
A. T. Asanova, D. S. Dzhumabaev
1673
System of singularly perturbed equations in the case of intersecting roots of a degenerate system
V. F. Butuzov, M. A. Terent'ev
1686
On the formulation of the Cauchy problem for the Schrödinger equation that degenerates on a half-space
V. Zh. Sakbaev
1700
Integro-interpolation schemes of a given order and other applications of the multioperator principle
A. I. Tolstykh
1712
Formation of large-scale structures in the gap between rotating cylinders (the Rayleigh–Zel'dovich problem)
O. M. Belotserkovskii, A. M. Oparin, V. M. Chechetkin
1727
A transonic equation describing the propagation of three-dimensional solitons in a boundary layer
I. V. Savenkov
1738
The structure of an unsteady transonic flow around a flat plate with transverse slot injection
V. N. Diesperov, S. P. Popov
1744
Comparative analysis of the second order accurate finite element approximation for the Stokes problem
V. K. Bulgakov, I. I. Potapov
1756
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020